# SDR 2003UALA00472

- Difficulty date: June 5, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 16,758 hours, 6,360 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO SMOKE INDICATION IN THE AVIONICS COMPARTMENT.  *SUPPLEMENTAL DATA UPDATE*  ACCOMPLISHED AIRBUS TSM TASK 21-26-00-810-813, VISUAL CHECK OF AVIONICS COMPARTMENT, TESTS OF AEVC & FWC 1 & 2.  NO DEFECTS OR DISCREPANCIES NOTED.  NO FURTHER FAULTING REPORTED.
